# SDR DALA2022092906395

- Difficulty date: September 2, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-213
- Aircraft serial: 7293
- Aircraft time: 15,081 hours, 7,451 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH SECTION I OF ER/A 599331-14 AND CONTACT FLEET ENGINEERING FOR INSTRUCTIONS PRIOR TO COMPLETION OF THE CURRENT CHECK IN SAL. ASSOCIATED ER/A 00-599331 ADDED FOR AC 3010 COMPLETED WITH ER/A #599331-14AD REV.A MATCHES WITH ALL STEPS ON PRI #599331-14 REV A, PRI REV 0, REV 2, REV 3, REV 4, REV 5, REV 6, REV 7. IT IS BEEN VALIDATED. PERFORMED REPLACED HI- NGE FITTING, AFT AND FWD ACTUATOR FITTING ON LH AND RH SIDE MLG AT LOWER FUSELAGE AS PER ER/A #599331-14AD REV.A SECTION 1 HAS BEEN COMPLIED. SEE LOG PAGE #2422238 FOR TIME CONTROLLER ITEMS SEC. II AND LOG PAGE #2423977 FOR TIME CONTROLLER ITEM. (LP# 2391534)
